Per citar aquest document: http://ddd.uab.cat/record/1996
On Poisson-Dirichlet problems with polynomial data
Gzyl, Henryk

Data: 2002
Resum: In this note we provide a probabilistic proof that Poisson and/or Dirichlet problems in an ellipsoid in Rd, that have polynomial data, also have polynomial solutions. Our proofs use basic stochastic calculus. The existing proofs are based on famous lemma by E. Fisher which we do not use, and present a simple martingale proof of it as well.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 2 (2002) , p. 465-471, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46202_08


7 p, 113.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir